|how to relieve side effect of Stocrin ?
Dec 27, 2003
How can I do with the patients who has got side effect fo Stocrin such as amnesia, confusion, hallucination ,etc ?
Are there anything can relieve those kind of symtoms ?
| Response from Dr. Henry
Efavirenz is associated with persistent very bothersome CNS effects in a small minority of patients (? 5-10%). Sometimes shifting the dosing to the AM helps. SOme patients maybe taking too high a dose (in some places can check efavirenz plasma levels). Lorazepam or trazadone has helped some of my patients with their sleeping problems. If nothing works then a switch to a comparable medication is often considerted (such as nevirapine) depending on the past treatment history, resistance status, etc. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Spots Could I Have Acute HIV Infection
- Burning Red Spots After Masturbation Worried I Have HIV
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Penis Discharge After Eating Sperm Worried I Have HIV
- Sore Testicles After Rubbing Penis Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.